Alert archive / New Mexico / Red Flag Warnings in 2019

Red Flag Warning 8, NWS Albuquerque, NM

April 15, 2019Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 15, 2019, 2:43 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 15, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2019, 2:43 AM MDT (08:43 UTC)
In effect from
Apr 15, 2019, 12:00 PM MDT
Expired
Apr 15, 2019, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3013 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

133 
WWUS85 KABQ 150843
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
243 AM MDT Mon Apr 15 2019

... RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TODAY 
DUE TO STRONG WINDS, LOW HUMIDITIES, AN UNSTABLE AIRMASS AND 
ABOVE NORMAL TEMPERATURES...

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON INTO THE 
EVENING DUE TO STRONG WINDS, LOW HUMIDITIES AND ABOVE NORMAL 
TEMPERATURES...

Increasing winds aloft and a strengthening lee side trough will
bring breezy to windy conditions to eastern New Mexico this 
afternoon and evening. The atmosphere will also be dry and very 
unstable while temperatures climb well above normal. This classic 
set-up will lead to critical fire weather conditions across the 
eastern highlands and plains this afternoon through early 
evening. Critical fire weather conditions may return to the 
eastern plains Tuesday afternoon and early evening. 

NMZ104-108-160200-
/O.UPG.KABQ.FW.A.0008.190415T1800Z-190416T0200Z/
/O.NEW.KABQ.FW.W.0008.190415T1800Z-190416T0200Z/
/O.NEW.KABQ.FW.A.0009.190416T2000Z-190417T0200Z/
Northeast Plains-East Central Plains-
243 AM MDT Mon Apr 15 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon today to 8 PM MDT this
evening. A Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Tuesday afternoon through Tuesday
evening. The Fire Weather Watch for today is no longer in effect.

* AREA AND TIMING...The Northeast and East Central Plains this 
  afternoon and early evening. 

* 20 FOOT WINDS...Southwest increasing to 15 to 30 mph with gusts
  to 40 mph today, and southwest at 15 to 25 mph with gusts to 35
  mph Tuesday.

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent late today, and
  10 to 15 percent late Tuesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ103-107-160200-
/O.UPG.KABQ.FW.A.0008.190415T1800Z-190416T0200Z/
/O.NEW.KABQ.FW.W.0008.190415T1800Z-190416T0200Z/
Northeast Highlands-Sandia, Manzano and Gallinas Mountains-
243 AM MDT Mon Apr 15 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon today to 8 PM MDT this
evening. The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...The Northeast Highlands and the Sandia,
  Manzano and Gallinas Mountains. 

* 20 FOOT WINDS...Southwest increasing to 15 to 30 mph with 
  gusts to 40 mph. 

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent late this 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
2 follow-up statements
531 
WWUS85 KABQ 152027
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
227 PM MDT Mon Apr 15 2019

... RED FLAG WARNING CONTINUES UNTIL 8 PM MDT THIS EVENING ALONG 
AND EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS, LOW 
HUMIDITIES, AN UNSTABLE AIRMASS AND ABOVE NORMAL TEMPERATURES...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR
THE NORTHEAST HIGHLANDS AND EASTERN PLAINS DUE TO STRONG WINDS, 
LOW HUMIDITIES AND ABOVE NORMAL TEMPERATURES...

Increasing winds aloft and a strengthening lee side trough will
cause breezy to windy conditions to continue across eastern New 
Mexico through this evening. The atmosphere will also be dry and 
very unstable while temperatures climb well above normal. This 
classic set-up will lead to critical fire weather conditions 
across the eastern highlands and plains this afternoon through 
early evening. The pattern will repeat on Tuesday with even
stronger winds and thus, critical fire weather conditions will 
return to the eastern plains Tuesday afternoon and early evening.

NMZ104-108-160200-
/O.UPG.KABQ.FW.A.0009.190416T2000Z-190417T0200Z/
/O.NEW.KABQ.FW.W.0009.190416T1800Z-190417T0200Z/
/O.CON.KABQ.FW.W.0008.000000T0000Z-190416T0200Z/
Northeast Plains-East Central Plains-
227 PM MDT Mon Apr 15 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Tuesday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...The Northeast and East Central Plains for the
  remainder of this afternoon and early evening, as well as
  Tuesday afternoon and early evening. 

* 20 FOOT WINDS...Southwest 15 to 30 mph with gusts to 40 mph
  today, and southwest at 20 to 30 mph with gusts to 40 mph 
  Tuesday. 

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent late today, 
  and 10 to 15 percent late Tuesday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-160200-
/O.NEW.KABQ.FW.W.0009.190416T1800Z-190417T0200Z/
/O.CON.KABQ.FW.W.0008.000000T0000Z-190416T0200Z/
Northeast Highlands-
227 PM MDT Mon Apr 15 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Tuesday. 

* AREA AND TIMING...The Northeast Highlands until 8 PM MDT this
  evening and again noon to 8 PM MDT Tuesday.

* 20 FOOT WINDS...Southwest increasing to 15 to 30 mph with gusts
  to 40 mph today and southwest 20 to 30 mph with gusts to 40 mph
  on Tuesday.

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent late this
  afternoon, then around 10 to 15 percent east of the Sangre de 
  Cristo Mountains Tuesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ107-160200-
/O.CON.KABQ.FW.W.0008.000000T0000Z-190416T0200Z/
Sandia, Manzano and Gallinas Mountains-
227 PM MDT Mon Apr 15 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* AREA AND TIMING...Sandia, Manzano and Gallinas Mountains for the
  remainder of this afternoon and early evening.

* 20 FOOT WINDS...Southwest 15 to 30 mph with gusts to 40 mph.

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent late this 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
974 
WWUS85 KABQ 160147
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
747 PM MDT Mon Apr 15 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING ALONG 
AND EAST OF THE CENTRAL MOUNTAIN CHAIN...

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT 
TUESDAY FOR THE NORTHEAST HIGHLANDS, NORTHEAST PLAINS AND EAST
CENTRAL PLAINS DUE TO STRONG WINDS, LOW HUMIDITIES AND ABOVE 
NORMAL TEMPERATURES...

Winds will continue to decrease this evening, and the threat of 
fire weather conditions will diminish. Therefore, the Red Flag 
warning along and east of the central mountain chain will be 
allowed to expire at 8 PM this evening. 

Strong winds will redevelop Tuesday afternoon and combine with a dry
and very unstable atmosphere and above normal afternoon
temperatures. These forecast elements will create critical fire
weather conditions Tuesday afternoon and early evening across the
northeast and east central plains and the northeast highlands. 

NMZ103-104-108-160400-
/O.EXP.KABQ.FW.W.0008.000000T0000Z-190416T0200Z/
/O.CON.KABQ.FW.W.0009.190416T1800Z-190417T0200Z/
Northeast Highlands-Northeast Plains-East Central Plains-
747 PM MDT Mon Apr 15 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

* AREA AND TIMING...The Northeast Highlands, the Northeast Plains
  and the East Central Plains from noon to 8 PM MDT Tuesday. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to 40 mph. 

* RELATIVE HUMIDITY...Dropping to 10 to 15 percent Tuesday
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ107-160300-
/O.EXP.KABQ.FW.W.0008.000000T0000Z-190416T0200Z/
Sandia, Manzano and Gallinas Mountains-
747 PM MDT Mon Apr 15 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds will continue to weaken this evening, and the threat of 
critical fire weather conditions will diminish. Therefore, the 
Red Flag warning will be allowed to expire. 

$$

28

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 2:15 AM MDT, 28 minutes earlier.

Area forecast discussion, Apr 15, 2:15 AM MDT, 28 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
215 AM MDT Mon Apr 15 2019

.SYNOPSIS...
Strong winds, warm temperatures and low humidity values will yield
critical fire weather conditions today across much of eastern New
Mexico. Critical fire weather conditions are expected again on
Tuesday across the plains. A storm system will cross the state
Tuesday night through Wednesday which will bring rain, high elevation
snow, a few thunderstorms, cooler temperatures, and yes, more wind.
Significant snow accumulations will be possible above 9000 feet
across the northern mountains. Though some light precipitation may
linger on Thursday, warmer and drier conditions are expected to round
out the work week.

&&

.DISCUSSION...
Warmer with more wind today as the surface low over eastern CO
deepens to 995 mb and mixing heights soar to near 500 mb. Cold air
advection starts Tuesday across northwest NM in advance of the next
storm system. Winds will remain at least as strong as today, if not a
bit stronger as the surface low deepens to 993mb. By the afternoon, a
few light showers, and perhaps a stray thunderstorm, could develop
across northwest NM. Gusty and erratic winds are likely with these
showers.

The storm system continues to trend further south with the low now
tracking from near Glenwood, to Ruidoso, to Portales on Wednesday.
The progress is also slightly slower than what the models were
showing 24 hours ago. Precipitation should become more widespread
Tuesday night across central and western NM. However, as the low
shifts into eastern NM and west TX, the heaviest precipitation is
expected across north and northeast NM behind the back door segment
of the cold front and within a strong deformation zone. Though snow
levels may briefly drop to near 8000 feet across western NM Tuesday
night, overall, snow levels will remain quite high, generally between
9000 and 9500 feet. Snow levels will drop behind the back door cold
front to near 7500 feet, thus Raton Pass may see a little snow late
Wednesday. Aside from cooler temperatures, rain and snow, the winds
will also remain strong on Wednesday. A trailing shortwave still
looks to move across NM on Thursday, though it looks weaker than in
days past. Still, some light precipitation may persist along and east
of the central mountain chain on Thursday while the west starts to
warm.

The warmup will begin in earnest on Friday as a shortwave ridge
crosses NM. After well below normal temperatures on Wednesday and
Thursday, temps should rebound to within a few degrees of normal
Friday. Plus, much less wind is in store.

A weak shortwave trough will pass over NM on Saturday. Only light
precipitation, if any, is possible across northern and western NM with
this disturbance. Models are in disagreement on the progression of
the next storm system Sunday and Monday, but it does look to remain
active.

34

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS TODAY AND TUESDAY...

The stage is being set for a critical fire weather period today and
Tuesday as fairly strong southwest flow aloft persists and a lee
side trough strengthens. Deep mixing, daytime temperatures 5 to 15
degrees above normal, steep mid level lapse rates, plummeting
humidity into the single digits, and strengthening surface/20ft
winds will lead to several hours of critical fire weather conditions
today. We will upgrade the Fire Weather Watch to a Red Flag Warning
today.

A storm reaching the Pacific Northwest late today will dive
southeast into the Great Basin Tuesday. Southwest winds aloft will
continue fairly strong as will the lee of the central mountains
trough. Conditions will not be as ideal Tuesday as compared to today
but significant enough to issue a Fire Weather Watch for Tuesday for
the Northeast and East Central Plains. Above normal temperatures,
breezy to windy conditions, minimum humidities of 10 to 15 percent
and moderate Haines will exist. Meanwhile, showers will develop in
the far northwest Tuesday afternoon.

The storm will develop a closed low over AZ Tuesday night, then
cross NM Wednesday, along with a strong surface cold front. The
precipitation will develop eastward Tuesday night and be widespread
on Wednesday. Lowland rain showers, mountain snow and isolated
thunderstorms are expected. Temperatures Wednesday will plummet with
highs below normal everywhere.

A weak short wave from the north will drop into NM Thursday, keeping
some precipitation going in the northeast. Temperatures will remain
chilly for mid April and will be below normal. Dry and warmer
weather returns Friday. A weak short wave trough from the west will
bring clouds and light precipitation in the west Saturday. A
stronger storm system will approach Sunday and be over NM Monday
with a return of precipitation and cooler temperatures.

CHJ

&&

.AVIATION...
06Z TAF CYCLE
VFR conditions prevail and are forecast to persist through the next
24 hours. High clouds, 20K feet and higher, will overspread the
state today, with ceilings gradually lowering later today and
tonight. Gusty southwest winds today, with gusts of 20kt to 30kt in
the west and 25kt to 35kt in the east.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  72  44  65  39 /   0   0  20  60
Dulce...........................  67  35  62  35 /   0   0  20  70
Cuba............................  69  40  62  36 /   0   0  20  60
Gallup..........................  71  35  62  33 /   0   0  20  60
El Morro........................  68  33  61  31 /   0   0  20  60
Grants..........................  72  35  65  32 /   0   0  20  50
Quemado.........................  71  39  63  35 /   0   0  10  60
Glenwood........................  76  42  69  39 /   0   0  10  50
Chama...........................  61  32  57  31 /   0   0  10  60
Los Alamos......................  68  47  63  42 /   0   0  10  60
Pecos...........................  67  41  64  38 /   0   0   0  40
Cerro/Questa....................  63  35  60  34 /   0   0   5  40
Red River.......................  53  31  50  29 /   0   0  10  30
Angel Fire......................  58  29  57  27 /   0   0   5  30
Taos............................  69  33  65  32 /   0   0   0  30
Mora............................  68  39  66  36 /   0   0   0  30
Espanola........................  75  42  70  41 /   0   0   5  40
Santa Fe........................  69  43  64  41 /   0   0   0  40
Santa Fe Airport................  73  41  68  39 /   0   0   0  40
Albuquerque Foothills...........  76  48  70  44 /   0   0   5  50
Albuquerque Heights.............  77  49  71  45 /   0   0   0  50
Albuquerque Valley..............  79  45  73  43 /   0   0   0  40
Albuquerque West Mesa...........  77  47  71  44 /   0   0   5  50
Los Lunas.......................  78  42  73  39 /   0   0   0  40
Rio Rancho......................  77  48  71  45 /   0   0   5  50
Socorro.........................  82  47  77  46 /   0   0   0  30
Sandia Park/Cedar Crest.........  69  46  63  40 /   0   0   5  60
Tijeras.........................  73  43  68  41 /   0   0   5  50
Moriarty/Estancia...............  74  36  70  37 /   0   0   0  40
Clines Corners..................  71  41  67  37 /   0   0   0  30
Gran Quivira....................  75  42  69  41 /   0   0   0  40
Carrizozo.......................  77  47  72  45 /   0   0   0  20
Ruidoso.........................  72  43  66  38 /   0   0   0  20
Capulin.........................  73  38  72  36 /   0   0   5  10
Raton...........................  75  38  75  37 /   0   0   0  10
Springer........................  74  39  73  38 /   0   0   0  10
Las Vegas.......................  71  41  68  37 /   0   0   0  10
Clayton.........................  80  47  80  45 /   0   0   0   5
Roy.............................  76  45  74  43 /   0   0   0   5
Conchas.........................  83  47  82  46 /   0   0   0   5
Santa Rosa......................  82  48  79  45 /   0   0   0   5
Tucumcari.......................  87  48  85  48 /   0   0   0   5
Clovis..........................  82  48  82  47 /   0   0   0  10
Portales........................  84  48  83  48 /   0   0   0  10
Fort Sumner.....................  83  47  81  46 /   0   0   0   5
Roswell.........................  89  50  87  50 /   0   0   0   5
Picacho.........................  82  52  77  48 /   0   0   0   5
Elk.............................  78  49  72  43 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon today to 8 PM MDT this evening for the
following zones... NMZ103-104-107-108.

Fire Weather Watch from Tuesday afternoon through Tuesday evening
for the following zones... NMZ104-108.

&&

34
Hazardous weather outlook, Apr 14, 2:47 AM MDT, 23 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
247 AM MDT Sun Apr 14 2019

NMZ501>540-151100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
247 AM MDT Sun Apr 14 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Breezy to windy conditions will return this afternoon along with much
lower relative humidity values. As a result, spotty critical fire
weather conditions are expected across eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dry and windy conditions will return on Monday resulting in critical
fire weather conditions are across eastern New Mexico. Critical fire
weather conditions will be possible across the plains on Tuesday as
well. Another storm system will cross the state Tuesday night and
Wednesday, which will bring more mountain snow, lower elevations
rain, and strong winds to much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:43 AM MDTFire Weather WatchABQHarding, San Miguel, Union12 hr
Apr 15, 2:27 PM MDTRed Flag WarningABQHarding, San Miguel, Union30 hr

Nearby

Red Flag Warnings in New Mexico, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.